# SDR ASAA2019090530627

- Difficulty date: September 5, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,551 hours, 14,105 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL. AT APPROX 100 FT AGL, A/C TURNED HARD RIGHT AND AUTOPILOT HAD TO BE DISCONNECTED TO MAINTAIN CONTROLLED FLIGHT. LANDED MANUALLY. ALL INDICATIONS NORMAL DOWN TO 100' AGL. (NOTE: HGS AIII OPERATED NORMALLY). GROUNDED - YES. DFCS 1&2 SHOW NO FAULTS LOGGED LAST 5 FLTS. PERFORMED FIM 22-11 TASK 825 - LAND VERIFY TEST AMM 22-11-00 GOOD. HGS OPERATIONAL/SYSTEM TEST GOOD REF SMM 34-36-00.
